# SDR ASAA1159468

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,304 hours, 5,269 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH THE CROSS FEED VALVE CLOSED BLUE VALVE OPEN LIGHT ILLUMINATED INTERMITTENTLY.  CREW PREFLIGHT DISCREPANCY.  COULD NOT DUPLICATE.  OPS TESTED CROSS FEED VALVE PER MM 28 22 21 710 801.  TESTS OK.  NO HISTORY.
